MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS UNKNOWN PARIETEX PRODUCT; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS UNKNOWN PARIETEX PRODUCT; MESH, SURGICAL, POLYMERIC
Model Number PCO3020OSX
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced pain, recurrence, previous mesh had drooped, bowel was interposed between the mesh and adhesions.Post-operative patient treatment included lysis of adhesions.The device was used with an unknown absorbatacker.
 
Additional Manufacturer Narrative
New information shows that the product within this report was not involved in the reported issue.No further reports will be sent for this product event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Regulatory report # 248048334 sent on 11/29/2019 stated this event was no longer reportable.However, a review of additional information determined this is now a reportable event.All fields of this report have been updated and corrected to reflect the case as described to us by the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced pain, recurrence, previous mesh had drooped, bowel was interposed between the mesh, adhesions, bowel involvement, mesh migration.Post-operative patient treatment included lysis of adhesions.
 
Additional Manufacturer Narrative
Correction: h6 (removed e2402) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: a4, d4 (unique identifier (udi) #), g1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNKNOWN PARIETEX PRODUCT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
8006464633
MDR Report Key9074211
Report Number9615742-2019-03119
Device Sequence Number14245407
Product Code FTL
UDI-Device Identifier10884521179776
UDI-Public(01)10884521179776(17)190831(10)POI0464X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberPCO3020OSX
Device Catalogue NumberPCO3020OSX
Device Lot NumberPOI0464X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/30/2019
05/22/2024
06/12/2024
10/29/2025
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/20/2019
06/07/2024
06/18/2024
11/05/2025
Date Device Manufactured09/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ABSORBATACKER (LOT# UNKNOWN).; UNKNOWN ABSORBATACKER (LOT# UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight82 KG